# SDR 2007UALA02991

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 21,315 hours, 8,395 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD & OUTBOARD SEAT TRACKS FROM FR 41 TO FR 51 HAVE SCRATCHES AND GOUGES BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SEAT TRACK.
